# SDR ABXA20251019274

- Difficulty date: October 19, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 91,709 hours, 15,058 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Battery
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ,APU BATTERY, NO STBY STATUS MESSAGE DISPLAYED.   ADVISED BY MTC TO RETURN TO PARKING (BTB).  MTX GROUNDED ACFT AND REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04 AND REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-04. OPS CHECK GOOD. ACFT REMAINS NO ETOPS.AND RETURNED AC TO SERVICE.
